EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 1 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Back to Search Results |
| Model Number |
LOGIC TIBIA PS MOD INSRT SZ 1 11MM |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Insufficient Information (4580)
| Date of Event |
04/28/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
During the week of april 17-25, representatives of exactech, inc.And exactech spain conducted an in person site visit with (b)(6) hospital.As a result of that site visit and at exactech's request, the hospital provided a retrospective excel listing of revision related to polyethylene wear that have been performed since 2010.These cases have not previously been reported to exactech as complaints.This patient (549) was implanted with a 02-012-35-1011-inserto tibial logic ps 1, 11 mm, serial number (b)(4) on (b)(6) 2014.The insert was manufactured on 20-mar-2014 and was packaged in a vacuum bag with no evoh.The insert was manufactured on 20-mar-2014 and was six months shelf age at the time of implant.Approximately nine years post implantation, the patient is pending revision for wear of the polyethylene.No additional details are available at this time.
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.(h3 the prosthesis wear reported may have been due to third body wear, patient-related conditions, instability, and/or malalignment between the femoral and tibial components.However, this cannot be confirmed as the devices were not available for evaluation and radiographs were not provided.The most probable root cause associated with the reported event of ¿prosthesis wear¿ is associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.
Event or Problem Description
It was reported that the patient underwent an initial total knee arthroplasty.Subsequently, the patient experienced wear of the tibial insert.As a result, the patient is scheduled for a knee revision on a future date.No further patient impact reported.No further information available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b2, b3, b5, d8, g1, g2, h6 - health effect - clinical code, impact code, investigation findings, investigation conclusions, h7 and h11.B3: unknown date.The prosthesis wear reported may have been due to third body wear, patient-related conditions, instability, and/or malalignment between the femoral and tibial components.However, this cannot be confirmed as the devices were not available for evaluation and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.